Advances in Mathematical Physics

Advances in Mathematical Physics / 2020 / Article

Research Article | Open Access

Volume 2020 |Article ID 1245143 | https://doi.org/10.1155/2020/1245143

Ivan Pukal’skii, Bohdan Yashan, "The Cauchy Problem for Parabolic Equations with Degeneration", Advances in Mathematical Physics, vol. 2020, Article ID 1245143, 7 pages, 2020. https://doi.org/10.1155/2020/1245143

The Cauchy Problem for Parabolic Equations with Degeneration

Academic Editor: Soheil Salahshour
Received12 Feb 2020
Accepted26 May 2020
Published16 Jun 2020

Abstract

Annotation. For a second-order parabolic equation, the multipoint in time Cauchy problem is considered. The coefficients of the equation and the boundary condition have power singularities of arbitrary order in time and space variables on a certain set of points. Conditions for the existence and uniqueness of the solution of the problem in Hölder spaces with power weight are found.

1. Introduction

One of the important directions of development of the modern theory of partial differential equations is the study of nonlocal boundary value problems for different types of differential equations and partial differential equation systems and establishing the conditions for their correct solvability. Such problems arise when modeling different phenomena and processes in modern science, quantum mechanics, technology, economics, etc.

Multipoint problems for partial differential equations were studied in the papers by Ptashnyk and his disciples. In particular, paper [1] is dedicated to multipoint problems for partial differential equations, not resolved relative to the highest time derivative. The question of the existence and qualitative properties of solutions for equations with limited order of degeneration has been studied in papers [24]. The Dirichlet problem with impulse action for a parabolic equation with power singularities of arbitrary order on time and spatial variables is investigated in paper [5]. In paper [6], a multipoint one-sided boundary value problem is studied. In paper [7], presented is the result of research of optimal control of the system described by the problem with an oblique derivative and an integral condition on time variable for parabolic equations with power singularities of arbitrary order. For a second-order parabolic equation, a multipoint (in time) problem with oblique derivative is considered in paper [8]. Conditions for the existence and uniqueness of solution of the posed problem in Hölder spaces with power weight are established.

In this paper, we investigate a multipoint time-varying Cauchy problem for a parabolic second-order equation with power singularities and arbitrary order degenerations in the coefficients of spatial and time variables at some set of points. We also find conditions for the existence and uniqueness of the solution of formulated problem in Hölder spaces with power weight.

2. Statement of the Problem and Main Result

Let be fixed positive numbers, , , , , and let be some bounded domain in , .

Let us consider the problem of finding a function in the domain , which, for , satisfies the equation and multipoint conditions for variable

The power singularities of coefficients of the differential equation (1) at the point characterize functions , : where , , , , .

Let us denote that , , , , , , , are real numbers, , , , , , is the integer part of , , , , , , , are arbitrary points of the domain , .

Let be an arbitrary closed domain in , , .

We define the functional space in which we study problem (1) and (2).

is a set of functions of space , which are having continuous partial derivatives in of the form , and a finite value of the norm

Marked here, , , .

We assume that the initial problems (1) and (2) satisfy the following conditions: (a)For the arbitrary vector , , the following inequalityis true, where are fixed positive constants and , , , , , , . (b)Functions , , , ,

Let us formulate the main result of the paper.

Theorem 1. Let conditions (a) and (b) be satisfied for problem (1) and (2). Then, there exists a unique solution of problem (1) and (2) in the space , and the following estimate is correct: To study problem (1) and (2), we construct a sequence of solutions of problems with a smooth coefficient limit value of which is the solution of problem (1) and (2).

3. Evaluation of Solutions of Problems with Smooth Coefficients

Let , , , be a sequence of domains that for , converges to .

In the domain , we consider the problem of finding the functions that satisfy the equations and the time variable condition

Here, the coefficients , , , and functions , , into the domains coincide with , , , , , respectively, and in the domains are continuous prolongations of coefficients , , and functions , from domains into domains with preservation of their smoothness and norm ([9], p. 82).

To solve problem (7) and (8), we have a correct theorem.

Theorem 2. Let be the classical solutions of problem (7) and (8) in the domain and let conditions (a) and (b) be satisfied. Then, for , the following estimate is true.

Proof. Let . If , then at the point , the following correlations are true and equation (7) is satisfied. Considering (10) and equation (7) at the point , the inequality is correct.
Let . If , then at the point , the following correlations are true and equation (7) is satisfied. Considering correlation (12) and equation (7) at the point , we have In the case of or from condition (8), we obtain Considering inequality (11), (13), and (14), we obtain The theorem is proved.

Now, we find estimates of the derivatives of solutions . In the space , we introduce a norm which is equivalent, at fixed , , to the Hölder norm, which is defined by the same way as the norm ; only, instead of functions and , we take and , respectively,

Theorem 3. Let conditions (a) and (b) be satisfied. Then, for the solution of problem (7) and (8), the estimate is true.

Proof. Using the definition of the norm and interpolation inequalities from [9], we have where is an arbitrary real number . Hence, it is sufficient to estimate the seminorm . As follows from the definition of seminorm, there exist in points , for which one of the inequalities is true, where If , and is an arbitrary real number from (0,1), then If , then Applying the interpolation inequalities to (21) and (22), we find Let , and let . We assume that , and , . In the domain , we write the problem (7) and (8) in the form Let be a domain from , . Performing the substitution, in problem (25) and (26), we obtain where .

We denote and choose a thrice differentiable function , which satisfies the conditions

We denote the function which is a solution of the Cauchy problem

On the basis of Theorem 5.3 from ([2], p. 364), for the solution of problem (31) and (32) and arbitrary points inequalities are true, where , is the parabolic distance between the points and . With regard to the properties of function , we find estimates of the norms of expressions and :

The definition of the space implies the satisfaction of inequalities

Substituting (34) and (35) into (33) and returning to the variables , we obtain inequalities

Given the interpolation inequalities and estimates of the norm of each additive of the expressions , , we obtain the inequalities

Using inequalities (23) and (37) and choosing and sufficiently small, we obtain the estimate

Given the values of the expression and , for , we have

Because then, given the estimate (9) and inequalities (39) and (40) for , the estimate (17) is true. The theorem is proved.

Proof of Theorem 4. The right-hand side of inequality (17) is independent of , and the sequences are uniformly bounded and equicontinuous in . According to Arcel’s theorem, there exist subsequences which are uniformly convergent to in for , . Passing to the limit as in problem (7) and (8), we obtain that is the unique solution of problem (1) and (2) and . The theorem is proved.

4. Conclusions

The necessary and sufficient conditions for the existence of the unique solution of a multipoint problem for parabolic equations with degeneration are established. Estimates of derivatives of the solution of the problem in the Hölder spaces with power weight are found. The order of the degree weight depends on the power of the degree features of the coefficients of the equation.

Data Availability

The article contains theoretical material. This paper has links to articles and textbooks from other researchers. The article does not use any data.

Conflicts of Interest

The authors declare that there is no conflict of interests regarding the publication of this article.

References

  1. I. S. Klyus and B. I. Ptashnyk, “A multipoint problem for partial differential equations unresolved with respect to the higher time derivative,” Ukrainian Mathematical Journal, vol. 51, no. 12, pp. 1813–1823, 1999. View at: Publisher Site | Google Scholar
  2. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Science, Moscow, 1967.
  3. M. I. Matiychuk, Parabolic and Elliptic Problems with Singularities, Ukrainian, Prut, Chernivtsi, 2003.
  4. I. D. Pukalskyi, The Boundary Value Problems for Unevenly Parabolic and Elliptic Equations with Degeneration and Singularities, Ukrainian, Chernivtsi, 2008.
  5. B. Yashan, “The boundary value dirichlet problem for parabolic equation with a pulse effect,” Bukovinian Mathematical Journal, vol. 6, no. 1-2, 2018. View at: Publisher Site | Google Scholar
  6. B. Yashan and I. Pukalskyi, “Multi-point boundary value problem within equalities for parabolic equations with degeneration,” Bukovinian Mathematical Journal, vol. 6, no. 3-4, pp. 118–126, 2018. View at: Publisher Site | Google Scholar
  7. I. Pukal’skii and B. Yashan, “Optimal control in a nonlocal boundary value problem with integral conditions for parabolic equation with degeneration,” Bukovinian Mathematical Journal, vol. 7, no. 1, 2019. View at: Publisher Site | Google Scholar
  8. І. D. Pukal’s’kyi and B. O. Yashan, “Nonlocal multipoint (in time) problem with oblique derivative for a parabolic equation with degeneration,” Journal of Mathematical Sciences, vol. 247, no. 1, pp. 43–57, 2020. View at: Publisher Site | Google Scholar
  9. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice Hall, Englewood Cliffs, NJ, USA, 1964.

Copyright © 2020 Ivan Pukal’skii and Bohdan Yashan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views67
Downloads106
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.